MathSciNet Relay Station
MathSciNet bibliographic data
MR2032528 37C85 (20H10 30F35 37E99)
Gutkin, Eugene; Hubert, Pascal; Schmidt, Thomas A. Affine diffeomorphisms of translation surfaces: periodic points, Fuchsian groups, and arithmeticity. Ann. Sci. École Norm. Sup. (4) 36 (2003), no. 6, 847–866 (2004).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement